# SDR CALA2017042101098

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737-7
- Aircraft serial: 30464
- Aircraft time: 48,131 hours, 17,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS COVER MISSING SEAT 21A EMERG EXIT LIGHT. REPLACED EXIT LIGHT LENS.
